# SDR R61A201308150734

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 17,728 hours, 13,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT F/A JUMPSEAT FLASHLIGHT WAS INOPERATIVE.  MX INSPECTED IAW AMM AND FOUND NO DEFECTS WITH FLASHLIGHT OR CHARGER.  OPS CHECKED GOOD.
